Sections in function spaces
Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 11-21.
@article{BSMF_1979__107__11_0,
     author = {Helson, Henry},
     title = {Sections in function spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {11--21},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     doi = {10.24033/bsmf.1882},
     zbl = {0423.28015},
     mrnumber = {81d:28017},
     language = {en},
     url = {http://archive.numdam.org/item/BSMF_1979__107__11_0/}
}
Helson, Henry. Sections in function spaces. Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 11-21. doi : 10.24033/bsmf.1882. http://archive.numdam.org/item/BSMF_1979__107__11_0/

[1] Hamachi (T.), Oka (Y.) and Osikawa (M.). - A classification of ergodic non-singular transformation groups, Mem. Fac. Sc. Kyushu Univ., Series A : Math., t. 28, 1974, p. 113-133. | MR 55 #5839 | Zbl 0293.28011

[2] Hamachi (T.), Oka (Y.) and Osikawa (M.). - Flows associated with ergodic non-singular transformation groups, Publ. Res. Inst. for math. Sc., Kyoto Univ., t. 11, 1975, p. 31-50. | MR 52 #10998 | Zbl 0316.28007

[3] Helson (H.) and Parry (W.). - Cocycles and spectra (to appear).